Left-sided Chest Pain And Medicine?

Illustration of Left-sided Chest Pain And Medicine?
Illustration: Left-sided Chest Pain And Medicine? epainassist.com

Tonight, I want to ask. Suddenly the left chest hurts. If breathing is also rather difficult. The head is often dizzy. But suddenly he lost his chest pain. But breathing is still hard. Cold feet and hands. Then I check. Only given amoxilint drugs and several other capsule drugs. Is it okay when I have high blood pressure and my left chest hurts taking amoxilint? And may I take amlodipine during such conditions (high blood pressure and left chest pain) Thank you. Please advise

1 Answer:

p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Maybe what you mean is amoxicillin. Namely a class of antibiotics used to treat infectious diseases caused by bacteria. If complaints of chest pain, shortness of breath and your other complaints are due to bacterial infection, then this medication is right for you. This drug can also be given in cases of bacterial infections experienced by a person with high blood pressure.
Well, for the drug amlodipine, an antihypertensive drug class. Used to treat high blood pressure. The use of this drug must be with a doctor's recommendation and prescription. If you feel the complaint seems like you have high blood pressure, you should consult with your nearest doctor. Your doctor will do a blood pressure check on you. If high then the doctor will give the appropriate antihypertensive medication.
Thus hopefully useful.

: by

Related Question

The Danger Of Continual Consumption Of Lozenges.?

The Danger Of Continual Consumption Of Lozenges.?

(1 year ago)

In the afternoon, my friend has a habit of chewing sugar-free lozenges, he said if he doesn’t, he can cough all day long. Is it dangerous?...

Initial Treatment Of Scratches And Peeling Wounds?

Initial Treatment Of Scratches And Peeling Wounds?

(12 months ago)

I am 17 years old. I had cuts on my toes as a result of being scratched by objects. My skin was peeling and the inside was showing. How can I solve it?...

The Cause Of Corneal Ulcers Does Not Heal?

The Cause Of Corneal Ulcers Does Not Heal?

(12 months ago)

I have suffered from corneal ulcers in 2016 and have not disappeared until now, even though I often use drops that are prescribed by the doctor sp.mata … can my corneal ulcer...

Leave a Reply

Your email address will not be published. Required fields are marked *